# SDR CALA2016102495852

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 56,080 hours, 22,785 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FRAME 23 BETWEEN STRINGERS 24 AND 25L FOUND OUT OF LIMITS.  INSTALLED DOUBLER REPAIR PER SRM53-00-11 FIG 232
